# SDR REXA2012040800485

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 19,770 hours, 17,195 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE IS MUSHY AND INDICATOR IS NOT LIGHT BLUE.  REMOVED & REPLACED COCKPIT PBE IAW CMM PRM-01 AND AMM 35-30-00, OK FOR SERVICE.
